# SDR USAA001220

- Difficulty date: August 8, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 37,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON SKIN CRACKED 1 INCH, STATION 260, WL 132 INBOARD PYLON SKIN PANEL 5724L. INSTALLED DOUBLER PER TR 54-50-07, EA 67725 AND EA 67746.  (M)
